# SDR GTIA2020061535203

- Difficulty date: June 14, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 5,884 hours, 2,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AND R2 DOOR ASSIST ACTUATOR ARE LOW.  SERVED L2 AND R2 DOOR ASSIST ACTUATOR IAW AMM 52-10-00.
